# SDR HEEA967131

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 13011001
- Condition: Reads Low
- Location: Cockpit
- Component: 412040002113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE INDICATES 140 FEET LOW AT 18,000 FEET. SENT TO B.F. GOODRICH AEROSPACE FOR INSPECTION AND REPAIR.
